# SDR L1GA200000245

- Difficulty date: August 16, 2000
- Submitted: August 18, 2000
- Operation: Air carrier
- Aircraft: N17533
- Make and model: Doug DC-9-32
- Aircraft serial: 47281
- Aircraft time: 76,703 hours, 70,616 cycles
- System (JASC): 2740 · Stabilizer Control System
- Part: Jackscrew
- Part number: 591096230
- Part serial: CA202
- Condition: Corroded
- Location: Stabilizer
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING AD-4202A, INSPECTION OF JACKSCREW ASSY FOUND CORROSION ON FLUTE AND LANDS.  REMOVED AND REPLACED JACKSCREW.
